Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 217, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 10, 2008, 2:46 PM CDT for Hickory County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 2:46 PM CDT (19:46 UTC)
- Expired
- May 10, 2008, 3:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Hickory County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 2:53 PM CDT | HAIL 0.88 | 2 N Hermitage, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 10, 11:29 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 101946
SVRSGF
MOC085-102015-
/O.NEW.KSGF.SV.W.0217.080510T1946Z-080510T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HICKORY COUNTY IN CENTRAL MISSOURI...
* UNTIL 315 PM CDT.
* AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WEAUBLEAU...OR 12 MILES SOUTHWEST OF
HERMITAGE...MOVING EAST AT 57 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
HICKORY COUNTY...INCLUDING THE TOWNS OF HERMITAGE...NEMO AND
PRESTON.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3799 9307 3790 9308 3790 9319 3785 9319
3781 9353 3792 9355 3792 9352 3798 9351
3803 9309
TIME...MOT...LOC 1946Z 261DEG 50KT 3788 9341
$$
RUNNELS3 follow-up statements
000
WWUS53 KSGF 101956
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT SAT MAY 10 2008
MOC085-102015-
/O.CON.KSGF.SV.W.0217.000000T0000Z-080510T2015Z/
HICKORY MO-
256 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR HICKORY COUNTY...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WHEATLAND...OR NEAR HERMITAGE...MOVING EAST
AT 52 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
HICKORY COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3803 9309 3799 9307 3790 9308 3790 9319
3785 9319 3781 9353 3792 9355 3792 9352
3798 9351
TIME...MOT...LOC 1956Z 253DEG 45KT 3797 9328
$$
HATCH000
WWUS53 KSGF 102006
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 PM CDT SAT MAY 10 2008
MOC085-102015-
/O.CON.KSGF.SV.W.0217.000000T0000Z-080510T2015Z/
HICKORY MO-
304 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL HICKORY COUNTY...
AT 301 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
NEAR PRESTON...OR 7 MILES NORTHEAST OF HERMITAGE...MOVING EAST AT 52
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL HICKORY COUNTY.
AT 253 PM CDT...NICKEL SIZE HAIL WAS REPORTED BY LAW ENFORCEMENT
WITH THIS STORM 2 MILES NORTH OF HERMITAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3803 9309 3799 9307 3798 9308 3798 9307
3790 9308 3790 9319 3791 9337 3799 9340
TIME...MOT...LOC 2004Z 253DEG 45KT 3799 9316
$$
ANGLE000
WWUS53 KSGF 102021
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT SAT MAY 10 2008
MOC085-102032-
/O.EXP.KSGF.SV.W.0217.000000T0000Z-080510T2015Z/
HICKORY MO-
322 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HICKORY COUNTY EXPIRES
AT 315 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3803 9309 3799 9307 3798 9308 3798 9307
3790 9308 3790 9319 3791 9337 3799 9340
TIME...MOT...LOC 2006Z 253DEG 45KT 3799 9313
$$
ANGLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:27 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 10, 1:27 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 127 PM CDT SAT MAY 10 2008 .UPDATE... SCATTERED STORMS PRODUCING MAINLY PEA SIZE HAIL WILL CONTINUE TO PROGRESS RAPIDLY NORTHEAST THROUGH EARLY AFTERNOON. LATEST MESOANALYST DATA FROM SPC SHOWS SURFACE BASED DESTABILIZATION UNDERWAY OVER OUR EXTREME SOUTHWEST COUNTIES WITH DEWPOINT TEMPS IN THE LOWER 60S. WITH INCREASING UPPER LEVEL DYNAMICS INTERACTING WITH DESTABILIZING AIRMASS...EXPECT MORE INTENSE THUNDERSTORM DEVELOPMENT OVER OUR COUNTY WARNING BY AROUND 2-3 PM. STORM MOVEMENT WILL REMAIN NORTHEAST AROUND 40 KNOTS...EXCEPT FOR ANY DEVELOPING SUPERCELLS WHICH SHOULD MOVE EAST AROUND 30 KNOTS. TERRY && .DISCUSSION... CURRENTLY SURFACE HIGH PRESSURE IS LOCATED OVER NORTHERN ILLINOIS. THIS HAS ALLOWED LIGHT WINDS ACROSS CENTRAL MISSOURI WHERE FOG HAS DEVELOPED THIS MORNING. SLIGHTLY STRONG WINDS AND HIGH CLOUDS HAS LIMITED THE FOG ACROSS THE REST OF THE CWA. THE FOG SHOULD QUICKLY BURN OFF THIS MORNING AS THE SUN RISES AND SOUTHERN WINDS INCREASE. TODAY AN UPPER LEVEL TROUGH ACROSS THE WESTERN CONUS WILL CONTINUE TO PUSH TO THE EAST. AS A RESULT SURFACE LOW THAT IS CURRENTLY LOCATED OVER COLORADO WILL GET KICKED TO THE EAST TRAILING A COLD FRONT BEHIND IT. AS THE LOW APPROACHES THE AREA...SURFACE WINDS WILL SHIFT AND INCREASE OUT OF THE SOUTH TODAY. AS A RESULT GULF MOISTURE WILL RETURN TO THE AREA...WITH DEWPOINTS INCREASING INTO THE LOWER 60S ACROSS THE SOUTHERN CWA BY THIS EVENING. THE AREA WILL INITIALLY BE FAIRLY CAPPED THIS MORNING AS WARMER TEMPERATURES WILL BE IN PLACE ALOFT. AS THE UPPER LEVEL TROUGH APPROACHES THE AREA TEMPERATURES WILL COOL ALOFT WEAKENING THE CAP. ELEVATED CONVECTION DEVELOPMENT IS POSSIBLE LATE THIS MORNING ACROSS EASTERN KANSAS IN AN AIR OF WARM AIR ADVECTION. THIS ACTIVITY WILL LIKELY AFFECT THE WESTERN HALF OF THE CWA LATE THIS MORNING/EARLY THIS AFTERNOON. THE COLD FRONT WILL PUSH INTO THE FAR WESTERN CWA LATE THIS AFTERNOON THEN ACROSS THE REST OF THE CWA THROUGH THE EVENING HOURS. THERE WILL BE MODERATE INSTABILITY OF 1000 TO 1500 J/KG OF CAPE IN PLACE ACROSS THE SOUTHERN PORTION OF THE CWA. THERE WILL ALSO BE SIGNIFICANT SHEAR IN PLACE WITH 0-6KM BULK SHEAR VALUES OVER 50KTS ACROSS THE AREA...WHICH MAKES THE DEVELOPMENT OF STRONG TO SEVERE STORMS POSSIBLE TODAY AND THIS EVENING. THE BETTER CHANCES OF SEVERE WEATHER STILL REMAIN SOUTH OF THE CWA IN CENTRAL ARKANSAS WHERE A 120KT JET STREAK WILL PUSH INTO A MORE UNSTABLE AIRMASS. HOWEVER...SEVERE WEATHER IS STILL POSSIBLE WITH THE MAIN HAZARDS BEING DAMAGING WINDS AND LARGE HAIL...MAINLY SOUTH OF HIGHWAY 60 THIS AFTERNOON AND EVENING. THE COLD FRONT SHOULD PUSH EAST OUT OF THE AREA BY MIDNIGHT. A STRONG PRESSURE GRADIENT WILL SET UP ACROSS THE AREA TONIGHT AND ON SUNDAY BEHIND THE STRONG AREA OF SURFACE LOW PRESSURE RESULTING IN WINDY CONDITIONS BOTH TONIGHT AND TOMORROW. AS THE LOW MOVES OFF TO THE EAST TONIGHT AND SUNDAY MORNING...THERE WILL BE A POSSIBILITY FOR WRAP AROUND LIGHT RAIN SHOWERS ACROSS CENTRAL MISSOURI. COOLER TEMPERATURES WILL MOVE INTO THE AREA ON SUNDAY AND SUNDAY NIGHT BEHIND THE COLD FRONT...WITH HIGHS IN THE MIDDLE 50S TO LOWER 60 AND LOWERS IN THE LOWER 40S. THE COOL DOWN WILL BE SHORT LIVED AS UPPER LEVEL RIDGING BUILDS INTO THE AREA TO START THE WORK WEEK...WITH TEMPERATURES RETURNING TO THE 70S. ANOTHER STORM SYSTEM WILL AFFECT THE AREA DURING THE MIDDLE OF NEXT WEEK. MOISTURE WILL BE SOME WHAT LIMITED ACROSS THE AREA...DUE TO THE GULF NOT FULLY RECHARGING AFTER THE COLD FRONTAL PASSAGE EXPECTED TODAY. SHOULD BE ENOUGH TO DEVELOP SOME CONVECTION BUT SHOULD LIMIT THE SEVERE POTENTIAL. WISE && .AVIATION... FOR THE 18Z TAFS...WILL CARRY VICINITY TO PREDOMINANT THUNDER THROUGH THE AFTERNOON WITH ONGOING ACTIVITY AHEAD OF A STRENGTHENING STORM SYSTEM OVER THE CENTRAL/SOUTHERN PLAINS. WINDS SHIFT TO WEST AROUND MID EVENING AS THE ASSOCIATED COLD FRONT OVER CENTRAL KS MOVES ACROSS THE AIRPORTS. HAVE SOME CONCERNS ABOUT CEILINGS LATER TONIGHT WITH MOISTURE WRAPPING AROUND BACK SIDE OF UPPER SYSTEM. HOWEVER...FOR NOW WILL GO OPTIMISTIC UNTIL PICTURE BECOMES A LITTLE CLEARER. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 10, 1:30 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER ACTIVATION NATIONAL WEATHER SERVICE SPRINGFIELD MO 130 PM CDT SAT MAY 10 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 130 PM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...HAIL AND ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE ACROSS ALONG AND WEST OF A LINE FROM ROLLA TO WEST PLAINS THROUGH EARLY AFTERNOON. FROM 3 PM TO 7 PM...HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 80 MPH ALONG WITH ISOLATED TORNADOES WILL BE POSSIBLE OVER ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. THE GREATEST THREAT WILL ALONG AND SOUTH OF INTERSTATE 44. DISCUSSION: A STRONG UPPER LEVEL STORM SYSTEM AND DEVELOPING COLD FRONT OVER THE CENTRAL AND SOUTHERN PLAINS WILL MOVE EAST INTO THE OZARKS FROM LATE AFTERNOON INTO EARLY EVENING. AS AN INCREASINGLY MOIST AND UNSTABLE AIRMASS OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS INTERACTS WITH STRONG VERTICAL WIND SHEAR ASSOCIATED WITH THE STORM SYSTEM...STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OVER EASTERN KANSAS AND WESTERN MISSOURI AND MOVE RAPIDLY NORTHEAST ACROSS THE OZARKS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED LATE TONIGHT THROUGH SUNDAY AS A STRONG AREA OF LOW PRESSURE DEEPENS OVER THE OHIO RIVER VALLEY REGION. THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY AS ANOTHER STORM SYSTEM AFFECTS THE AREA. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE OVER ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH 9 PM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, May 10, 1:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CDT SAT MAY 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL 6 NNW BOLIVAR 37.69N 93.45W
05/10/2008 E1.00 INCH POLK MO PUBLIC
NICKEL TO QUARTER SIZED HAIL.
&&
DSALocal storm report, May 10, 2:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 PM CDT SAT MAY 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 2 SW VANZANT 36.95N 92.33W
05/10/2008 E0.75 INCH DOUGLAS MO TRAINED SPOTTER
&&
DSALocal storm report, May 10, 2:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 PM CDT SAT MAY 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 2 S LOUISBURG 37.73N 93.14W
05/10/2008 E0.75 INCH DALLAS MO LAW ENFORCEMENT
NUMEROUS REPORTS OF HAIL IN THE LOUISBURG AREA. DIME
SIZED THE BIGGEST. REPORTED FROM DALLAS CO 911.
&&
DSALocal storm report, May 10, 2:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM LIGHTNING 4 NW ELDRIDGE 37.87N 92.80W
05/10/2008 LACLEDE MO EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE.
0200 PM LIGHTNING 8 WSW LEBANON 37.64N 92.80W
05/10/2008 LACLEDE MO EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE WHICH CAUGHT FIRE.
&&
MTERRYLocal storm report, May 10, 2:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 1 NE BENNETT SPRINGS 37.74N 92.84W
05/10/2008 E0.25 INCH LACLEDE MO EMERGENCY MNGR
&&
MTERRYLocal storm report, May 10, 2:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL 5 N BOLIVAR 37.69N 93.42W
05/10/2008 E1.00 INCH POLK MO EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED WITH HAIL COVERING THE GROUND.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:42 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 34 min |
| May 10, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 55 min |
| May 10, 1:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 25 min |
| May 10, 1:19 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 56 min |
| May 10, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 29 min |
| May 10, 1:45 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 51 min |
| May 10, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 24 min |
| May 10, 4:00 PM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 19 hr |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 62 min |
| May 10, 5:35 PM CDT | Tornado Warning | SGF | Jasper, Newton | 40 min |
| May 10, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 13 min |
| May 10, 5:57 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 35 min |
| May 10, 6:07 PM CDT | Tornado Warning | SGF | McDonald, Newton | 53 min |
| May 10, 6:16 PM CDT | Tornado Warning | SGF | Jasper, Lawrence | 34 min |
| May 10, 6:21 PM CDT | Tornado Warning | SGF | Barry | 54 min |
| May 10, 6:23 PM CDT | Areal Flood Advisory | SGF | Barry, Barton, Cedar, Dade, Greene, Jasper and 4 more | 4 hr |
| May 10, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Cedar, Christian, Dade, Greene, Lawrence and 2 more | 54 min |
| May 10, 6:40 PM CDT | Tornado Warning | SGF | McDonald, Newton | 17 min |
| May 10, 6:43 PM CDT | Tornado Warning | SGF | Stone | 57 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.